# SDR UIEA2013102100532

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,019 hours, 15,367 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Condition: Loose
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR LOW PRESSURE IN ALL MODES (DUCT PRESSURE) ON GROUND. PRESSURE LOW WITH APU AS THE AIR SOURCE.  TIGHTEN BOLTS ON FLOW SENSING MODULE IAW AMM 49-53-05, DUCT PRESSURE. OPS CK NORMAL, REF FIM 49-11, TREE 980, BLK 51.
